Previous |  Up |  Next


nonexpansive mapping; accretive mapping; fixed point theorem; nonlinear integral equations
Let $P$ be a cone in a Hilbert space $H$, $A: P\rightarrow 2^P$ be an accretive mapping (equivalently, $-A$ be a dissipative mapping) and $T:P\rightarrow P$ be a nonexpansive mapping. In this paper, some fixed point theorems for mappings of the type $-A+T$ are established. As an application, we utilize the results presented in this paper to study the existence problem of solutions for some kind of nonlinear integral equations in $L^2(\Omega)$.
[1] Alspach D.E.: A fixed point free nonexpansive map. Proc. Amer. Math. Soc. 82 (1981), 423-424. MR 0612733 | Zbl 0468.47036
[2] F. E. Browder F.E.: Nonlinear nonexpansive operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A 54 (1965), 1041-1044. MR 0187120
[3] Browder F.E.: Nonlinear Operators and Nonlinear Equations of Evolution in Banach Spaces. Proc. Symp. Pure Math. Vol. 18, Part 2 (1976). MR 0405188 | Zbl 0327.47022
[4] Chang S.S.: Fixed Point Theory with Applications. Chongqing Publishing House, Chongqing (1984).
[5] Chen Y.Q.: The fixed point index for accretive mappings with $k$-set contraction perturbation in cones. Internat. J. Math. and Math. Sci. 2 (1996), 287-290. MR 1375990
[6] Chen Y.Q.: On accretive operators in cones of Banach spaces. Nonlinear Anal. TMA 27 (1996), 1125-1135. MR 1407451 | Zbl 0883.47057
[7] Chen Y.Q., Cho Y.J.: On $1$-set contraction perturbations of accretive operators in cones of Banach spaces. J. Math. Anal. Appl. 201 (1996), 966-980. MR 1400574 | Zbl 0864.47027
[8] Gatica J.A., Kirk W.A.: Fixed point theorems for contraction mappings with applications to nonexpansive and pseudo-contractive mappings. Rocky Mountain J. Math. 4 (1994), 69-79. MR 0331136
[9] Isac G.: On an Altman type fixed point theorem on convex cones. Rocky Mountain J. Math. 2 (1995), 701-714. MR 1336557 | Zbl 0868.47035
[10] Kirk W.A., Schonberg R.: Some results on pseudo-contractive mappings. Pacific J. Math. 71 (1977), 89-100. MR 0487615
[11] Morales C.: Pseudo-contractive mappings and the Leray-Schauder boundary condition. Comment. Math. Univ. Carolinae 20 (1979), 745-756. MR 0555187 | Zbl 0429.47021
[12] Reinermann J., Schonberg R.: Some results and problems in the fixed point theory for nonexpansive and pseudo-contractive mappings in Hilbert spaces. Academic Press, S. Swaminathan ed. (1976).
Partner of
EuDML logo